| Model Number |
2653 |
| Medical Device Problem Code |
Sensing Intermittently (1558)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
Event or Problem Description
The customer reported the sensor loses values sporadically.No patient impact or consequences were reported.
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned device was evaluated.No physical damage was observed during visual inspection.The sensor failed continuity testing due to a short betweeen the legs of the detector assembly.When connected to a monitor a "sensor off patient" error message was provided.
Event or Problem Description